×

zbMATH — the first resource for mathematics

Iterates of piecewise monotonic continuous functions. (English) Zbl 0498.26003
MSC:
26A18 Iteration of real functions in one variable
26A48 Monotonic functions, generalizations
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] SKLAR A.: Problem P 168. Aequationes Math., 15, 1977, 297.
[2] ŠARKOVSKIJ A. N.: Co-existence of the cycles of a continuous mapping of the line into itself. Russian. Ukrain. Mat. Žurnal, 16, 1964, 61-71.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.